Can Consumption Of Pain Medications During HIV Treatment?

Illustration of Can Consumption Of Pain Medications During HIV Treatment?
Illustration: Can Consumption Of Pain Medications During HIV Treatment? cherishresearch.org

Good morning, I am HIV positive and have been taking HIV medicine for 6 days. I’m prone to headaches … can I take pain medication. Trs whether HIV sufferers do not work taking ordinary drugs because already taking ARV routinely. Tks

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.


There are various types of antiretroviruses that may be used in the treatment of HIV / AIDS infections. One type that is often used is acyclovir. Side effects that are quite common in the use of this drug include body weakness, nausea, vomiting, diarrhea, and headaches. So, do not rule out the possibility that the headache you are complaining is a side effect of the treatment used. However, this requires a direct evaluation by the doctor to rule out other possibilities that can cause headaches, as well as for planning the treatment needed.


As a suggestion, while not yet at the doctor's office, you can use over-the-counter headache medications, such as paracetamol, at doses according to the rules of use listed on the drug's packaging. Headache can be treated if the cause is treated carefully. Don't delay going to the doctor because HIV positive infection status is a red flag of headache that must be evaluated immediately by the doctor.


Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

DBD Symptoms And Treatment At Home?

DBD Symptoms And Treatment At Home?

(1 year ago)

Yesterday yesterday 10/01/19 Thursday, I had a fever at midday after work till night, and the heat went down after I took a tablet of bodrex tablets containing paracetamol. Why did...

Can Sanmol Syrup Be For Adults?

Can Sanmol Syrup Be For Adults?

(1 year ago)

Can sanmol syrup be for adults?...

Black Stool After Eating Biscuits?

Black Stool After Eating Biscuits?

(9 months ago)

Every time I eat Oreos my pup is always black, whereas for example I don’t eat Oreos, my pup is normal, is that normal when eating Oreos?...

Leave a Reply

Your email address will not be published. Required fields are marked *